# SDR SWIA202266449

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 34,961 hours, 23,324 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE WINDOW DELAMINATING AND CRACKS AND GREW DURING FLIGHT   (FLIGHT #3687 FILED CLOSED)   R&R RIGHT SIDE WINDOW IN REF TASK CARD 56-220-1000-SKY. OPS CHECK GOOD. A/C OK FOR SERVICE
